On the injectivity of the Pompeiu transform for integral ball means

  • O. A. Ochakovskaya Ин-т прикл. математики и механики НАН Украины, Донецк


An uniqueness theorem is proved for functions in $\mathbb{R}^n, n \geq 2$, with vanishing integrals over balls of fixed radius and a given majorant of growth. The problem of the unimprovability of this theorem is considered.
How to Cite
Ochakovskaya, O. A. “On the Injectivity of the Pompeiu Transform for Integral Ball Means”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 3, Mar. 2011, pp. 361-8, https://umj.imath.kiev.ua/index.php/umj/article/view/2722.
Research articles